# SDR USAA2011070700011

- Difficulty date: July 6, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1781
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LOW PRESSURE IN DAMPER AND EMERGENCY CYLINDER AT R2 DOOR (842).  CHARGED DAMPER AND EMERGENCY CYLINDER AT R2 DOOR (842) IAW A320 AMM 52-10-00-614-001.
